# SDR U0GA202502120642

- Difficulty date: September 10, 2024
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N503JW
- Make and model: Agusta AW189
- Aircraft serial: 49025
- Aircraft time: 4,422 hours, 4,647 cycles
- Engine: Ge CT72
- Engine time: 4,422 hours, 2,257 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS THIS IS AFTER THE 96-HOUR CRITERIA OF 135.415, THIS SEEMS TO BE A VERY DIFFERENT SITUATION. WE DID NOT KNOW IF WE REPORT WHEN WE GET THE REPAIR INFORMATION FROM AUGUSTA FOR THE 337 OR, IF THEY WOULD GIVE US A LETTER TO CONTINUE OPERATING. THIS AIRCRAFT HAS BEEN GROUNDED SINCE THE DATE OF DISCOVERY. REPAIRS ARE STILL ON GOING AS THE REPAIR WAS JUST RECEIVED A COUPLE OF WEEKS AGO. BRISTOW GROUP IS THE ONLY OPERATOR IN THE US OPERATING AW1189’S.  A 5” CRACK ON RBL 550 LONGERON CRACKED, REPORTED TO LEONARDO ON PSE/TQ/2024/167984 ON SEPT 10, 2024. ALSO, RH SIDE FUEL COMPARTMENT BEAM ALSO CRACKED, ALL IN SAME AREA WITH STRUCTURAL LOADING. WE HAVE RECEIVED THE REPAIR FROM AUGUSTA AND A 337 WILL BE EXECUTED AND SUBMITTED.
